MathSciNet Relay Station
MathSciNet bibliographic data
MR1047577 (91j:22012) 22E45 (58F06)
Schmid, Wilfried; Wolf, Joseph A. Geometric quantization and derived functor modules for semisimple Lie groups. J. Funct. Anal. 90 (1990), no. 1, 48–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement